# SDR 20010530CW005

- Difficulty date: April 27, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N414DH
- Make and model: Israel GALAXY
- Aircraft serial: 023
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Part number: AS6900620505
- Condition: Misaligned
- Location: Apu
- Part time: 29 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLEX COUPLER COULD NOT BE INSTALLED DUE TO THE MISALIGNMENT OF THE DUCT FROM THE APU GENERATOR AND THE EXHAUST DUCT ON THE RIGHT SIDE OF THE FUSELAGE.
